Oklahoma, 2005Flash Flooding and Hail in Oklahoma, June 12, 2005
June 12, 2005 · NWS OUN · 33 events in 19 counties and zones
17 thunderstorm wind, 11 hail, 5 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $314,000
- Crop damage
- None recorded
- Events
- 33
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Jun 12, 7:28 AM CST, 1 hour 32 minutes earlier.
Area forecast discussion, Jun 12, 7:28 AM CST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
828 AM CDT SUN JUN 12 2005
.DISCUSSION...
QUICK UPDATE TO RE-UP FLASH FLOOD WATCH THRU 12Z MON MORNING FOR
ALL AREAS NORTH OF A ROUGHLY CHEYENNE TO PERRY LINE WHERE HEAVIEST
RAINS HAVE ALREADY FALLEN AND MORE IS ONE THE WAY/ALREADY OCCURRING.
IN SHORT TERM... HARPER/WOODS/WOODWARD/ELLIS COUNTIES UNDER THE
GUN AS MCS CONTS TO AFFECT THESE COUNTIES WITH TRAINING FOR MUCH
OF THIS MORNING. THE WAY THE RADAR LOOP LOOKS TO BE SETTING
UP..CUD SEE AN ADDITIONAL 2-4 INCHES JUST THIS MORNING SOME
AREAS..WHICH WILL LIKELY PUSH THINGS IN A FEW AREAS INTO HIGH-END
STATUS AS SOME LOCALES HAVE ALREADY RECEIVED NEARLY 7 INCHES SINCE
FRIDAY. ADDITIONAL COMPLEX/S/ OF STORMS EXPECTED AGAIN THIS
EVENING/OVERNIGHT.
MILLER
&&
.PREV DISCUSSION... (ISSUED 400 AM CDT SUN JUN 12 2005)
DISCUSSION...
RISK OF SEVERE WX AND FLOODING GET ALL THE ATTENTION THIS
MORNING. SYNOPTIC SETUP IS OMINOUS FOR THIS LATE IN SEASON AS NEG-
TILT TROF DRIVES E INTO PLAINS...BUT MESOSCALE FACTORS AND TIMING
ISSUES STILL LEAD TO A LOT OF UNCERTAINTY AS TO HOW THINGS WILL
UNFOLD. ONGOING CONVECTION ACROSS KS...NW OK...AND PANHANDLES HAS
NOT HAD MUCH SUCCESS IN MOVING OR DEVELOPING S OR SE SO FAR. IF
THIS TREND PERSISTS IT WILL BE A BAD SIGN FOR OK AND N TX. OUTFLOW
BOUNDARY CURRENTLY EXPECTED TO HANG UP NEAR OR NW OF THE I-44
CORRIDOR FROM CENTRAL OK SW INTO NW TX OR FAR SW OK BY
AFTERNOON...AND MAY LIFT BACK N ACROSS THE PANHANDLE IN WAKE OF
THE DYING MCS.
VIRTUALLY ALL OF THE MODELS ARE SUSPECTED OF HAVING A POOR
DEPICTION OF MESOSCALE FEATURES THAT WILL PLAY OUT LATER TODAY.
THESE INCLUDE SFC BOUNDARY LOCATIONS...MID/UPPER JET STRUCTURE...
LOW-LEVEL MOISTURE... AND THUS INSTABILITY. POCKET OF LOWER SFC
DEWPOINTS THAT SEVERAL MODELS PULL N ACROSS TX/OK IS HIGHLY
SUSPECT...THUS MODEL INSTABILITY MAY WELL BE UNDERFORECAST. COULD
EASILY SEE SBCAPES OF 4000 J/KG OR MORE BY LATE AFTERNOON. NOSE OF
STRONG W/NW UPPER JET IS LIKELY TO SWING AROUND BASE OF NEG-TILT
TROF AND PUNCH FARTHER E INTO TX OK BY THIS EVENING. THEREFORE
MEAN-LAYER SHEAR ALSO MAY BE UNDERDONE BY MODELS. SO... WHEREVER
DYNAMIC FORCING ENCOUNTERS UNMODIFIED LOW-LEVEL AIR OR THE
NORTHERN BOUNDARY THEREOF...WE THINK THERE IS A POTENTIAL FOR
WELL-ORGANIZED SUPERCELLS AND AN ATTENDANT RISK OF GIANT HAIL AND
PERHAPS STRONG LONG-TRACK TORNADOES. THIS RISK WILL BE MAXIMIZED
NEAR ANY EXISTING LOW-LEVEL BOUNDARIES...WHICH AT THIS TIME WE
FAVOR TO BE FROM NEAR A DRYLINE TRIPLE POINT IN OR NEAR THE TX S
PLAINS NE-WARD ALONG THE RESIDUAL SFC OUTFLOW BOUNDARY ACROSS
PARTS OF NW TX/SW OK... AND PERHAPS FARTHER NE TOWARD
CENTRAL/NCENTRAL OK.
THIS ONE COULD GO EITHER WAY. WOULD NOT BE SURPRISED TO SEE
STRONG/VIOLENT TORNADOES...AND WOULD NOT BE SURPRISED IF EARLY OR
WIDESPREAD STORM INITIATION SHORT-CIRCUITS THE WHOLE THING. DUE TO
INHERENT UNCERTAINTIES WE WILL STAY WITH A MDT RISK THIS MORNING
BUT STRETCH IT FARTHER NE TO INCLUDE MORE OF CENTRAL/NCENTRAL OK.
HWO WILL BE STRONGLY BUT CAREFULLY WORDED TO EXPLAIN THE UNKNOWNS
AS BEST WE CAN.
ON HEAVY RAIN/FLOOD RISK...WE WILL LET THE CURRENT FLOOD WATCH
EXPIRE AT 12Z AS CURRENT CONVECTION SHOULD CONTINUE TO LOSE
INTENSITY AND ORGANIZATION THROUGH THE MORNING. BUT WE MAY WELL
HAVE TO GET BACK INTO SOME OF THESE AREAS WITH ANOTHER WATCH LATER
TODAY OR TONIGHT...PENDING DEVELOPMENT AND EVOLUTION OF CONVECTION
DURING THE DAY. CURRENT FORECAST IS FOR STORMS THIS EVENING
EVENTUALLY TO ORGANIZE UPSCALE INTO SOME FORM OF MCS...MOST LIKELY
LINEAR GIVEN THE STRONG DYNAMIC SUPPORT...AND MARCH E ACROSS THE
AREA OVERNIGHT.
NO CHANGES WILL BE MADE THIS MORNING TO GRIDS BEYOND DAY 2...AS
ALL EFFORTS ARE BROUGHT TO BEAR ON THE NEAR-TERM CONVECTIVE HAZARDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 89 68 91 67 / 40 70 20 30
HOBART OK 89 67 91 66 / 50 70 20 30
WICHITA FALLS TX 94 70 95 70 / 40 60 20 20
GAGE OK 83 63 89 58 / 50 70 10 30
PONCA CITY OK 87 68 89 65 / 50 70 20 30
DURANT OK 92 73 95 73 / 20 40 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ004-OKZ005-OKZ006-
OKZ007-OKZ008-OKZ009-OKZ010-OKZ011-OKZ012-OKZ013-OKZ014-
OKZ015.
TX...NONE.
&&In the hours before
Special weather statement, Jun 12, 7:49 AM CST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
849 AM CDT SUN JUN 12 2005
TXZ088-089-121400-
ARCHER TX-BAYLOR TX-
849 AM CDT SUN JUN 12 2005
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR ARCHER AND BAYLOR COUNTIES.
A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 9 MILES SOUTHWEST OF
WESTOVER TO 10 MILES SOUTH OF MEGARGEL AT 849 AM CDT...MOVING
NORTHEAST AT 25 MPH.
STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
PEOPLE IN ARCHER AND SOUTHEASTERN BAYLOR COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.
...SPEG.
Local storm report, Jun 12, 8:21 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
921 AM CDT SUN JUN 12 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM TSTM WND GST 2 SW GAGE 36.30N 99.78W
06/12/2005 61 MPH ELLIS OK OFFICIAL NWS OBS
MEASURED BY KGAG ASOS.
1246 AM TSTM WND GST 2 SW GAGE 36.30N 99.78W
06/12/2005 69 MPH ELLIS OK OFFICIAL NWS OBS
MEASURED BY KGAG ASOS.
0110 AM TSTM WND GST 2 WSW WOODWARD 36.42N 99.42W
06/12/2005 60 MPH WOODWARD OK MESONET
MEASURED BY OKLAHOMA MESONET.
0155 AM TSTM WND GST 6 SW CHEYENNE 35.55N 99.75W
06/12/2005 60 MPH ROGER MILLS OK MESONET
MEASURED BY OKLAHOMA MESONET.
0230 AM TSTM WND DMG 8 N LEEDEY 35.99N 99.35W
06/12/2005 DEWEY OK PUBLIC
3 INCH DIAMETER TREE LIMBS DOWN.
0250 AM TSTM WND DMG 3 N MC CLURE 35.69N 99.32W
06/12/2005 CUSTER OK PUBLIC
3 INCH DIAMETER TREE LIMBS DOWN.
&&
JLPSpecial weather statement, Jun 12, 8:42 AM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
942 AM CDT SUN JUN 12 2005
TXZ083-085-121500-
HARDEMAN TX-WILBARGER TX-
942 AM CDT SUN JUN 12 2005
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN AND WILBARGER
COUNTIES.
A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF CHILLICOTHE AT
942 AM CDT...MOVING NORTHEAST AT 30 MPH.
SMALL HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.
PEOPLE IN EASTERN HARDEMAN AND NORTHWESTERN WILBARGER COUNTIES
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS
AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
...SPEG.
Event by event
17 thunderstorm wind, 11 hail, 5 flash flood. Local standard time, as filed.
Flash Flood, Ellis
- When
- June 12, 9:00 AM CST to 10:30 AM CST
- Where
- Ellis County, 1 mi W of Arnett
- Reported by
- NEWSPAPER
- Coordinates
- 36.133, -99.783
Multiple rounds of showers and thunderstorms on June 10-13 produced 3-day rainfall totals up to 7 inches over parts of Ellis county in northwestern Oklahoma. The ground eventually became saturated in some areas during this period producing flash flooding in Ellis county. Several rural roads were scoured or covered by floodwaters in Ellis County during this period, including some roads west of Arnett, OK.
Flash Flood, Ellis
- When
- June 12, 9:00 AM CST to 10:30 AM CST
- Where
- Ellis County, Shattuck
- Reported by
- NEWSPAPER
- Coordinates
- 36.267, -99.883
Multiple rounds of showers and thunderstorms saturated grounds in western Ellis county causing flash flooding in some areas. Rock Creek and Wolf Creek overtopped their banks near Shattuck, OK, and covered agricultural fields and some low-lying roads in the area.
Hail, Noble
- When
- June 12, 12:00 PM CST
- Where
- Noble County, 1 mi S of Billings
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.517, -97.433
Hail, Grant
- When
- June 12, 12:20 PM CST
- Where
- Grant County, Medford
- Measured
- 0.75 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 36.817, -97.733
Hail, Kay
- When
- June 12, 12:29 PM CST
- Where
- Kay County, 2 mi W of Tonkawa
- Measured
- 0.88 in hail
- Reported by
- BROADCAST MEDIA
- Coordinates
- 36.683, -97.333
Hail was reported on Interstate 35.
Hail, Noble
- When
- June 12, 1:40 PM CST
- Where
- Noble County, Perry
- Measured
- 0.75 in hail
- Reported by
- FIRE DEPT/RESCUE SQUAD
- Coordinates
- 36.300, -97.283
Flash Flood, Ellis
- When
- June 12, 2:00 PM CST to 6:00 PM CST
- Where
- Ellis County, 1 mi W of Arnett
- Reported by
- NEWSPAPER
- Coordinates
- 36.133, -99.783
After a brief break from the heavy rains, already saturated land received additional heavy rainfall in the afternoon across Ellis county causing additional flash flooding west of Arnett, OK. Several rural roads were scoured or covered by the floodwaters.
Flash Flood, Ellis
- When
- June 12, 2:00 PM CST to 6:00 PM CST
- Where
- Ellis County, Shattuck
- Reported by
- NEWSPAPER
- Coordinates
- 36.267, -99.883
The heavy rains decreased for a brief period before additional thunderstorms dropped heavy rains over already saturated ground in parts of Ellis county. Additional flash flooding occurred as Rock Creek and Wolf Creek overtopped their banks again near Shattuck, OK, and covered agricultural fields and some low-lying roads in the area.
Flash Flood, Woodward
- When
- June 12, 2:30 PM CST to 4:00 PM CST
- Where
- Woodward County, Woodward
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 36.433, -99.400
In the city of Woodward, in Woodward County, significant street flooding was reported by law enforcement personnel within the city at 2:40 pm CST on June 12.
Thunderstorm Wind, Washita
- When
- June 12, 3:25 PM CST
- Where
- Washita County, 4 mi WNW of Bessie
- Measured
- 50 kt (58 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.400, -99.050
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Washita
- When
- June 12, 3:30 PM CST
- Where
- Washita County, 4 mi WNW of Bessie
- Measured
- 80 kt (92 mph) measured gust
- Reported by
- AWOS,ASOS,MESONET,ETC
- Coordinates
- 35.400, -99.050
Wind was measured by the Oklahoma mesonet.
Thunderstorm Wind, Custer
- When
- June 12, 3:33 PM CST
- Where
- Custer County, 4 mi SSW of Butler
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.583, -99.217
Hail, Beckham
- When
- June 12, 3:43 PM CST
- Where
- Beckham County, 5 mi N of Carter
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.283, -99.500
Thunderstorm Wind, Custer
- When
- June 12, 3:44 PM CST
- Where
- Custer County, Clinton
- Measured
- 69 kt (79 mph) estimated gust
- Property damage
- $300,000
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.517, -98.967
The strong winds damaged the roofs of several buildings and homes. One building was the United Grocery Store. The main roof damage was shingles blown off. Several carports were also blown over. Power lines were downed. A few semi-trucks were overturned on Interstate 40.
Thunderstorm Wind, Custer
- When
- June 12, 3:48 PM CST
- Where
- Custer County, Arapaho
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.567, -98.950
Thunderstorm Wind, Custer
- When
- June 12, 3:55 PM CST
- Where
- Custer County, Clinton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.517, -98.967
Two to three inch diameter tree limbs were downed.
Thunderstorm Wind, Custer
- When
- June 12, 4:05 PM CST
- Where
- Custer County, 9 mi W of Thomas
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.750, -98.917
Hail, Dewey
- When
- June 12, 4:20 PM CST
- Where
- Dewey County, Vici
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.150, -99.300
Hail, Dewey
- When
- June 12, 4:23 PM CST
- Where
- Dewey County, Vici
- Measured
- 1.25 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 36.150, -99.300
Thunderstorm Wind, Blaine
- When
- June 12, 4:26 PM CST
- Where
- Blaine County, 16 mi WSW of Geary
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.800, -98.583
Thunderstorm Wind, Washita
- When
- June 12, 4:48 PM CST
- Where
- Washita County, Colony
- Measured
- 69 kt (79 mph) estimated gust
- Property damage
- $3,000
- Reported by
- TRAINED SPOTTER
- Coordinates
- 35.350, -98.683
Thunderstorm Wind, Washita
- When
- June 12, 4:48 PM CST
- Where
- Washita County, Colony
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.350, -98.683
Hail, Washita
- When
- June 12, 5:20 PM CST
- Where
- Washita County, Dill City
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.283, -99.133
Hail, Washita
- When
- June 12, 5:26 PM CST
- Where
- Washita County, 5 mi WSW of Cordell
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.267, -99.067
Hail, Harmon
- When
- June 12, 5:49 PM CST
- Where
- Harmon County, 2 mi E of Vinson
- Measured
- 0.88 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 34.900, -99.833
Thunderstorm Wind, Caddo
- When
- June 12, 5:58 PM CST
- Where
- Caddo County, 1 mi N of Lookeba
- Measured
- 69 kt (79 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.383, -98.350
Thunderstorm Wind, Grady
- When
- June 12, 6:05 PM CST
- Where
- Grady County, 4 mi W of Tuttle
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.283, -97.867
Hail, Greer
- When
- June 12, 6:23 PM CST
- Where
- Greer County, 1 mi N of Mangum
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 34.900, -99.500
Thunderstorm Wind, Oklahoma
- When
- June 12, 6:35 PM CST
- Where
- Oklahoma County, Oklahoma City
- Measured
- 56 kt (64 mph) measured gust
- Reported by
- BROADCAST MEDIA
- Coordinates
- 35.483, -97.533
Wind was measured by KOCO Channel 5 in Oklahoma City at the intersection of Interstate 40 and 44.
Thunderstorm Wind, Cleveland
- When
- June 12, 6:40 PM CST
- Where
- Cleveland County, Moore
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $10,000
- Reported by
- METEOROLOGIST(NON NWS)
- Coordinates
- 35.333, -97.500
Strong wind gusts caused part of the roof and front paneling on a vacant warehouse to be ripped off. A backyard fence was also destroyed with 4x4 posts snapped in half.
Thunderstorm Wind, Logan
- When
- June 12, 7:15 PM CST
- Where
- Logan County, 6 mi S of Guthrie
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $750
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 35.800, -97.433
A large tree was down across the road near the intersection of Sooner Road and Forrest Hills.
Thunderstorm Wind, Pottawatomie
- When
- June 12, 7:22 PM CST
- Where
- Pottawatomie County, 3 mi SW of Mc Loud
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 35.400, -97.133
Thunderstorm Wind, Lincoln
- When
- June 12, 7:36 PM CST
- Where
- Lincoln County, 8 mi N of Chandler
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 35.817, -96.883
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Texas, June 12, 2005$165,000 · F2 · 9 events
- Lightning Strike in Maine, June 12, 20051 death · 1 event
- Rip Current in Florida, June 12, 20051 death · 1 event
- Flash Flooding and Hail in Kansas, June 12, 2005$700,000 · 1 in hail · 21 events
- Tropical Storm in Georgia, June 12 to 13, 200597 events
- Flood in Kansas, June 12 to 16, 2005$500,000 · 1 event
- Tornadoes and Flash Flooding in Indiana, June 12, 2005$100,000 · F1 · 6 events
- Flooding in Iowa, June 12 to 15, 2005$210,000 · 6 events
- Flooding in Kansas, June 12 to 14, 2005$200,000 · 2 events
- Lightning Strike in New Hampshire, June 12, 2005$100,000 · 1 event
- Hail and Damaging Winds in Oklahoma, June 12, 2005$18,000 · 1 in hail · 29 events
- Lightning Strike in Massachusetts, June 12, 2005$60,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5457215, 5457216, 5457139, 5457140, 5457141, 5457142, 5457217, 5457261, 5457262, 5457143, 5457144, 5457145, 5457146, 5457147, 5457148, 5457197, 5457198, 5457199, 5457200, 5457201, 5457202, 5457203, 5457204, 5457205, 5457206, 5457207, 5457208, 5457209, 5457210, 5457211, 5457212, 5457213, 5457214.